# SDR DLL14961334

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5165741
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L AND 2R EMERGENCY EXTERIOR LIGHTS INOP.  C/A:  REPLACED EMERGENCY BATTERY PACKS FOR 2L AND 2R, CKS OK.
